# SDR WVER2014101301

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 28,704 hours, 23,094 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036221005
- Condition: Chafed
- Location: Bs 1162
- Part time: 28,704 hours, 23,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1162 CHAFED BETWEEN STRINGERS 7 AND 8L.
